MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE TIBIAL DRILL GUIDE DOUBLE POINT FORKED ARM; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE TIBIAL DRILL GUIDE DOUBLE POINT FORKED ARM; ACCESSORIES, ARTHROSCOPIC
Catalog Number 0234020183
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product punctured the skin on the users hand.
 
Event or Problem Description
It was reported that the product punctured the skin on the users hand.
 
Additional Manufacturer Narrative
The product was not returned for investigation; therefore, the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: sharps injury.Probable root cause: design -non-cutting edges are sharp process -devices manufactured out of specification -deburring step not completed application -user carelessness with sharp instrument.The device manufacture date is not known.

Brand Name
TIBIAL DRILL GUIDE DOUBLE POINT FORKED ARM
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8379436
Report Number0002936485-2019-00083
Device Sequence Number3014283
Product Code NBH
UDI-Device Identifier07613154268276
UDI-Public07613154268276
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0234020183
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;